# SDR GAIA03042SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN SEAT TRACK CORRODED LBL 45 BS 720D FASI N/R 36068.  REPLACED DAMAGED PARTS 90 INCHES LONG P/N BAC1520-792 AND BAS 1593-100122 IAW B-727 SRM 53-10-5 FIG 1.  (M)
